# SDR 2006UALA01821

- Difficulty date: August 14, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 48,113 hours, 33,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO LANDING GEAR.  FOUND LEFT MAIN LANDING GEAR CENTER AND INNER DOORS DAMAGED WHERE DOORS CONTACTED INBOARD FLAP FAIRING.  REPLACED LEFT MAIN LANDING GEAR OUTER DOOR.
